| Model Number |
MMT-751LNAS |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the drive support cap was damaged.Customer stated that the insulin pump had cosmetic damage.Customer stated that the reservoir and insulin pump does not show signs of damage.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.